# SDR DALA1149559856

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,753 hours, 77,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROWS 1 THROUGH 4 EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AT THE SERVICE DOOR POWER SUPPLY PER AMM AND WPM.  OPERATIONAL CHECK WAS OK.
